# SDR RRXA97087C

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Part number: 561238519
- Condition: Cracked
- Location: Ws 449
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR INSTALLED LT WING INBD OF NR 1 PLYON FOR 7.5 INCH CRACK LOWER WING PANEL AT XRS=449 BETWEEN STRINGERS 63L AND 64L.  REMOVED EXISTING REPAIR, FABRICATED INTERNAL AND EXTERNAL DOUBLERS AND INSTALLED IAW DACO DWG 97-03-21-005.  TREATED AND PRIMED IAW DC-8 SRM 51-1-8.  INSTALLED FASTENERS IAW DC-8 SRM 51-1-12D.  SEALED INTERNALLY IAW DC-8 SRM 51-1-12.
